# SDR MALA100001

- Difficulty date: January 2, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 27,323 hours, 30,472 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RECEIVED GEAR INTRANSIT LIGHT AS GEAR WAS SELECTED UP; GEAR REMAINED DOWN, AND DIVERTED.  NO DEFECTS NOTED; PERFORMED GEAR SWINGS; REPLACED LG CONTROL PANEL.
